Doctor insights on:
Will Ibuprofen Help Hip Pain Heal
19yo F: Chiro believes left hip pain & weakness from bursitis(horse rider w/ many falls). Ibuprofen & ice=no help. Best form of treatment? How to DX?
Followup: If it does not get better, consider seeing a medical doctor in followup. Hip bursitis can cause pain but usually not weakness. A sciatica can cause similar symptoms as well. A detailed exam and possibly an MRI will confirm the correct diagnosis and let you know the best treatment options. ...Read more
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Does naproxen work any better than ibuprofen or alieve to alleviate back and hip pain? Why does my back/hip pain allternate from one side to the other
Personal: For reasons that are not very well understood diff people respond diff to diff anti-inflammatories. While one person may get relief from one, another may get almost no benefit and relief from the other. As to why your pain alternates that is very diff to answer without more info, but often if we have pain we favor one side & overuse the other. As one side gets better the other hurts. ...Read moreSee 1 more doctor answer
Hip pain radiating into groin left hip he of osteoarthritis knees and back. How to relieve pain ? Allergic to ibuprofen
Will ibuprofen 800mg make me sleepy taking them for hip pain I was born with spastic cerebral palsy?
I have ant. Left hip pain for one month that started one week after running a 5k (new runner). I'm limping. Advil 800mg doesn't help. What can it be?
I've been taking ibprofen for hip pain / sore muscles can I assume there is inflamation and how long should I keep taking them until pain goes away?
Heavy pain left calf and shin. Doc gave me steroid shot left hip. Pain subsided. Now pain in left heal/bottom of foot. What can cause this?
The shot... maybe: If, in the process of injecting your hip, the tip of the needle touched the sciatic nerve, that would explain referred pain in your heel and foot. If this is the case, it should resolve over time. I would certainly report this new finding to the doctor who gave you the shot. Hope this helps. Feel better! ...Read moreSee 1 more doctor answer
Heavy pain in left calf and shin, deep inside leg. Doctor gave me steroid shot in left hip. Pain stopped in 3 days. Heal/bottom foot now herts?
Went to dr over 1 1/2 weeks ago for hip and joint pain on left side and dr gave ibuprofen and said it was bursitis and ibuprofen has not helped. Next?
Had a steroid shot in hip yesterday due to bursitis and the pain is so bad today it hurts to walk. I've taken 600 mg ibuprofen but no help?
I advise you: To call or see your physician . You should not have such pain in the normal trochanteric bursitis treatment . Actually you should expect good response . In the face of recent steroid contamination , one need to be vigilant to the worst case scenario . More pain is not a good sign . Good luck. ...Read more
- Talk to a doctor live online for free
- Will a heating pad help with kidney stone pain
- Will ibuprofen help hemorrhoids
- Will a mouth guard help with jaw pain from clenching teeth
- Ask a doctor a question free online
- Will hip avulsion fracture heal
- Will acupuncture help tendons and ligaments in the knee heal faster
- Will epsom salt in a bath help heal dry itchy winter skin
- How long will it take for a hip hairline fracture to heal?
- Talk to a pharmacologist online for free